# SDR SWI2025F00768

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 42,883 hours, 43,168 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINE 2 (FOR SINGLE ENGINE TAXI) TURNED PACKS ON AND STARTED TO HEAR A WHIRRING NOISE. SUBSEQUENTLY, SECONDS LATER WHAT WOULD APPEAR TO BE SMOKE WAS ENTERING THE COCKPIT WITH A BAD AROMA.IMMEDIATELY TURNED PACKS OFF.STARTED ENGINE 1 AND PULLED BACK INTO THE GATE.  (FLIGHT 5526 - FILED CLOSED)RAN BOTH PACKS INDIVIDUALLY FOR APPROX 30 MINUTES. NOTED FOUL SMELL IN FLIGHT DECK ONLY WHEN L PACK WAS ON. VERIFIED L PACK PRESSURE WAS HIGHER THAN RIGHT PACK BY 25PSI. ECS SYNOPTIC ALSO SHOWED L PACK TEMP SURGED TO 105C. L PACK PRESS & L PACK HIGH TEMP INTERMITTENTLY DISPLAY ON EICAS. INSPECTED BOTH PACKS DUCT INTEGRITY; NO DEFECTS WERE NOTED. CHECKED WATER SEPARATOR DRAIN LINES; NO CLOG NOTED. CHECKED OIL & OBSERVED NO OIL ON L ACM SIGHT GLASS. PLEASE REF. AML #1639597 FOR L PACK DEFERRAL.
